# SDR QXEA9700775

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622EN256
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Component: Fokker, A76351
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT MAIN LANDING GEAR HAD 2 GREEN AND 1 RED LIGHT WHEN EXTENDED. CYCLED GEAR SEVERAL TIMES.  ADJUSTED MLG DOOR SWITCH AND UPLOCK BRACKET.  OPERATIONAL CHECK GOOD.
